Alert archive / Missouri / River Flood Warnings in 2007

River Flood Warning 167, NWS Kansas City, MO

October 18, 2007Carroll County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 18, 2007, 7:54 AM CDT for Carroll County, Missouri. It took effect at Oct 18, 2007, 8:35 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 7:54 AM CDT (12:54 UTC)
In effect from
Oct 18, 2007, 8:35 AM CDT
Expired
Oct 18, 2007, 8:05 PM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakenda Creek at Carrollton (CAXM7).

Action stage
10 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 181254
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
754 AM CDT THU OCT 18 2007
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  WAKENDA CREEK AT CARROLLTON

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC033-191254-
/O.NEW.KEAX.FL.W.0167.071018T1335Z-071020T1432Z/
/CAXM7.1.ER.071018T1335Z.071019T0000Z.071019T1432Z.NO/
754 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:25 AM THURSDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   19.5   THU 07 AM   22.5 THIS EVENING

$$
3 follow-up statements
000 
WGUS83 KEAX 181514
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1014 AM CDT THU OCT 18 2007
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  MISSOURI RIVER AT SIBLEY 
  MISSOURI RIVER AT NAPOLEON 
  MISSOURI RIVER AT WAVERLY 
  MISSOURI RIVER AT MIAMI 
  STRANGER CREEK AT EASTON 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON...LEAVENWORTH 
AND IN MISSOURI...CARROLL...CHARITON...CLAY...COOPER...JACKSON...
LAFAYETTE...LINN...LIVINGSTON...RAY...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT GLASGOW 
  MISSOURI RIVER AT BOONVILLE 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...HOWARD...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-191514-
/O.EXT.KEAX.FL.W.0165.071018T1512Z-071020T1100Z/
/BLVM7.1.ER.071018T1400Z.071019T0600Z.071019T1100Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 24.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.1   THU 10 AM   24.5 EARLY FRIDAY MORNING

$$

MOC033-041-115-117-191513-
/O.EXT.KEAX.FL.W.0166.071018T2048Z-071020T1643Z/
/SNZM7.2.ER.071018T2048Z.071019T0600Z.071019T1643Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER
* FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 18.0 FEET 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.5 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   18.0   THU 10 AM   30.5 EARLY FRIDAY MORNING

$$

MOC047-095-177-191513-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-071019T1809Z/
/SBEM7.1.ER.071018T1747Z.071018T1800Z.071018T1809Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT SIBLEY
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:25 AM THURSDAY THE STAGE WAS 20.5 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 22.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THIS AFTERNOON.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
  LEVEE PROTECTION FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  SIBLEY          22   20.5   THU 02 AM   22.0 THIS AFTERNOON

$$

MOC095-107-177-191513-
/O.EXT.KEAX.FL.W.0156.000000T0000Z-071020T0600Z/
/NAPM7.1.ER.071016T1626Z.071018T1800Z.071019T0600Z.UU/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NAPOLEON
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM THURSDAY THE STAGE WAS 17.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   17.1   THU 08 AM   17.4 THIS AFTERNOON

$$

MOC033-107-195-191513-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-071020T2100Z/
/WVYM7.1.ER.071017T0332Z.071019T0000Z.071019T2100Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT WAVERLY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 19.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 20.9 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY AFTERNOON.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  WAVERLY         20   19.9   THU 10 AM   20.9 THIS EVENING

$$

MOC033-041-195-191513-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-071021T1200Z/
/MIAM7.1.ER.071017T1020Z.071019T0600Z.071020T1200Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT MIAMI
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:48 PM WEDNESDAY THE STAGE WAS 17.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE YESTERDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.6   WED 05 PM   20.2 EARLY FRIDAY MORNING

$$

MOC041-089-195-191513-
/O.CON.KEAX.FL.W.0168.071019T0824Z-071021T1800Z/
/GLZM7.1.ER.071019T0824Z.071020T0000Z.071020T1800Z.UU/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GLASGOW
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 21.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 26.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  GLASGOW         25   21.8   THU 10 AM   26.3 FRIDAY EVENING

$$

MOC053-089-191513-
/O.CON.KEAX.FL.W.0169.071019T1600Z-071022T0120Z/
/BOZM7.1.ER.071019T1600Z.071020T0600Z.071021T0120Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT BOONVILLE
* FROM FRIDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 17.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 22.4 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  BOONVILLE       21   17.6   THU 10 AM   22.4 EARLY SATURDAY MORNING

$$

KSC005-103-191513-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-071019T1831Z/
/ESTK1.1.ER.000000T0000Z.071018T1305Z.071018T1831Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE STRANGER CREEK AT EASTON
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:05 AM THURSDAY THE STAGE WAS 17.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 17.0 FEET...WATER ENTERS LOW-LYING FIELDS SOUTH OF EASTON.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

STRANGER CREEK
  EASTON          17   17.3   THU 08 AM   17.2 THIS AFTERNOON

$$

MOC033-191513-
/O.CON.KEAX.FL.W.0167.000000T0000Z-071020T1432Z/
/CAXM7.1.ER.071018T1335Z.071019T0000Z.071019T1432Z.NO/
1014 AM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:25 AM THURSDAY THE STAGE WAS 19.5 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   19.5   THU 07 AM   22.5 THIS EVENING

$$
000 
WGUS83 KEAX 182105
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
405 PM CDT THU OCT 18 2007
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT SIBLEY
  MISSOURI RIVER AT NAPOLEON
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...JACKSON...
LAFAYETTE...RAY

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  MISSOURI RIVER AT WAVERLY 
  MISSOURI RIVER AT MIAMI 
  MISSOURI RIVER AT GLASGOW 
  MISSOURI RIVER AT BOONVILLE 
  STRANGER CREEK AT EASTON 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON...LEAVENWORTH 
AND IN MISSOURI...CARROLL...CHARITON...COOPER...HOWARD...LAFAYETTE...
LINN...LIVINGSTON...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-195-192105-
/O.EXT.KEAX.FL.W.0165.000000T0000Z-071020T1330Z/
/BLVM7.1.ER.071018T1400Z.071019T0000Z.071019T1330Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 24.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.5   THU 04 PM   24.7 THIS EVENING

$$

MOC033-041-115-117-192104-
/O.EXT.KEAX.FL.W.0166.000000T0000Z-071020T0600Z/
/SNZM7.1.ER.071019T0600Z.071019T0600Z.071019T0600Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 21.3 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   21.3   THU 04 PM   26.0 EARLY FRIDAY MORNING

$$

MOC047-095-177-182135-
/O.CAN.KEAX.FL.W.0160.000000T0000Z-071019T1809Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT SIBLEY
* AT 12:02 PM THURSDAY THE STAGE WAS 20.0 FEET 
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.5 FEET.  THE 
  RIVER WILL CONTINUE TO FALL.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  SIBLEY          22   20.0   THU 12 PM   20.1 FRIDAY EVENING

$$

MOC095-107-177-182135-
/O.CAN.KEAX.FL.W.0156.000000T0000Z-071020T0600Z/
/NAPM7.1.ER.071016T1626Z.071018T1000Z.071018T1534Z.UU/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT NAPOLEON
* AT 3:00 PM THURSDAY THE STAGE WAS 16.5 FEET 
* FELL BELOW FLOOD STAGE AT 10:34 AM THURSDAY.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   16.5   THU 03 PM   16.8 THIS EVENING

$$

MOC033-107-195-192104-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-071020T0600Z/
/WVYM7.1.ER.071017T0332Z.071019T0000Z.071019T0600Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT WAVERLY
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 19.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  WAVERLY         20   19.9   THU 04 PM   20.1 THIS EVENING

$$

MOC033-041-195-192104-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-071021T0800Z/
/MIAM7.1.ER.071017T1020Z.071019T0600Z.071020T0800Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT MIAMI
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:48 PM WEDNESDAY THE STAGE WAS 17.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET
* FORECAST...CONTINUE TO RISE TO NEAR 19.5 FEET BY EARLY FRIDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.6   WED 05 PM   19.5 EARLY FRIDAY MORNING

$$

MOC041-089-195-192104-
/O.EXT.KEAX.FL.W.0168.071019T1647Z-071021T0359Z/
/GLZM7.1.ER.071019T1647Z.071020T0000Z.071020T0359Z.UU/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GLASGOW
* FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 22.2 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  GLASGOW         25   22.2   THU 04 PM   25.2 FRIDAY EVENING

$$

MOC053-089-192104-
/O.EXT.KEAX.FL.W.0169.071020T0359Z-071021T1200Z/
/BOZM7.1.ER.071020T0359Z.071020T0600Z.071020T1200Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT BOONVILLE
* FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3:45 PM THURSDAY THE STAGE WAS 17.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 21.1 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  BOONVILLE       21   17.8   THU 04 PM   21.1 EARLY SATURDAY MORNING

$$

KSC005-103-192104-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-071020T0035Z/
/ESTK1.1.ER.000000T0000Z.071018T1305Z.071019T0035Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE STRANGER CREEK AT EASTON
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:05 AM THURSDAY THE STAGE WAS 17.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER IS CRESTING AND WILL CONTINUE TO FALL TO BELOW
  FLOOD STAGE THIS EVENING.
* AT 17.0 FEET...WATER ENTERS LOW-LYING FIELDS SOUTH OF EASTON.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

STRANGER CREEK
  EASTON          17   17.3   THU 08 AM   17.2 THIS EVENING

$$

MOC033-192104-
/O.EXT.KEAX.FL.W.0167.000000T0000Z-071020T0000Z/
/CAXM7.1.ER.071019T0000Z.071019T0000Z.071019T0000Z.NO/
405 PM CDT THU OCT 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:34 PM THURSDAY THE STAGE WAS 19.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   19.8   THU 03 PM   20.0 THIS EVENING

$$
000 
WGUS83 KEAX 190105
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
805 PM CDT THU OCT 18 2007
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  WAKENDA CREEK AT CARROLLTON
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC033-190135-
/O.CAN.KEAX.FL.W.0167.000000T0000Z-071020T0000Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
805 PM CDT THU OCT 18 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WAKENDA CREEK AT CARROLLTON
* AT  6:40 PM THURSDAY THE STAGE WAS 19.7 FEET 
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.8 FEET.  THE 
  RIVER WILL CONTINUE TO FALL.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   19.7   THU 07 PM   19.1 EARLY FRIDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 18, 6:13 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 18, 6:13 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
613 AM CDT THU OCT 18 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/ISSUED 405 AM CDT THU OCT 18 2007/

DISCUSSION...
MAIN WEATHER FEATURE AFFECTING THE CWFA TODAY WILL CONTINUE TO BE
THE DEEP UPPER TROUGH OVER THE CENTRAL OF THE COUNTRY. THIS
MORNING...UPPER JET ROUNDING THE BASE OF THIS TROUGH WILL BE MOVING
ACROSS SOUTHEAST MISSOURI...WHILE A STRONG PACIFIC JET PLUNGES INTO
PACIFIC NORTHWEST. WITH SUCH A STRONG JET STRUCTURE EXPECT THIS
UPPER LOW TO CONTINUE TO DEEPEN AND STAY QUITE DYNAMIC AS IT LIFTS
TO THE NORTHEAST INTO MINNESOTA BY THIS EVENING. ENOUGH SUNSHINE IN
SOUTHEAST HALF OF FORECAST AREA MAY CONTRIBUTE TO THE INSTABILITY
AND DEPENDING ON TIMING OF THE NEXT VORT LOBE WRAPPING AROUND THIS
UPPER LOW...MAY HELP TO INITIATE THUNDERSTORMS IN THAT AREA THIS
AFTERNOON. ALSO EXPECT SHOWERS AND A CHANCE OF THUNDERSTORMS TO BE
COMING INTO THE NORTHWEST AREAS THIS AFTERNOON IN REGION OF MID
LEVEL LIFT OCCURRING WITH THE 700 MB FRONT. THINK CHANCES OF THUNDER
WILL NOT BE AS GREAT IN THAT AREA...AS SOUNDINGS SHOWING ONLY A
SKINNY AREA OF CAPE BEING REALIZED FOR A SHORT TIME THIS
AFTERNOON...WHICH MIGHT PRODUCE SOME SMALL HAIL IF STORMS CAN GET
GOING.

ALSO SHOULD BE PRETTY BREEZY TODAY AS THE SURFACE LOW TO OUR NORTH
DEEPENS AND SOUNDINGS SHOW 20 TO 30 KTS OF WIND ABOVE 925 MB
STARTING TO MIX DOWN BY LATE MORNING.

BY TONIGHT...UPPER LOW LIFTING FAR ENOUGH OUT OF THE REGION...TO
FINALLY END THE THREAT OF PRECIPITATION BY LATE EVENING. AFTER
THAT...BRIEF PERIOD OF UPPER RIDGING WHICH SHOULD PROVIDE A WARM UP
INTO SATURDAY. THEN NEXT STRONG SHORT WAVE WILL HEAD TOWARD THE
REGION LATER IN THE WEEKEND. MODELS NOT IN GREAT AGREEMENT AS YET AS
TO WHAT THIS SHORT WAVE WILL DO...WHETHER A PORTION WILL DEEPEN AND
CUT OFF AND THE ECMWF SHOWS...OR WILL IT STAY PROGRESSIVE AND REACH
THE FORECAST AREA BY LATE IN THE WEEKEND AS THE GFS DEPICT. GIVEN
THE STRONG JET STRUCTURE...WOULD LEAN TOWARD THE ECMWF SOLUTION.
WILL NOT MAKE ANY CHANGES TO GOING FORECAST AT THIS POINT...AND GIVE
THE MODELS ANOTHER CHANCE TO COME TO MORE OF A CONSENSUS.

PC

&&

.AVIATION...

UPPER LOW VERY PREVALENT ACROSS EASTERN NEBRASKA WITH CLOUD DECK
WRAPPING ACROSS NORTHERN KANSAS. EXPECTING THIS DECK TO OVERSPREAD
THE TERMINALS DURING THE DAY WITH CHANCES OF RAIN BY THE AFTERNOON
HOURS. OTHER MAIN CONCERN WILL BE WITH WINDS BY LATE THIS MORNING
THROUGH THE AFTERNOON. WILL LIKELY SEE SUSTAINED NEAR 20MPH WITH
GUSTS ABOVE 30MPH BY MID AFTERNOON. UPPER SYSTEM SHOULD BEGIN EXITING
BY THIS EVENING WITH WINDS GRADUALLY SUBSIDING THROUGH THE NIGHT.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Oct 18, 5:56 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT THU OCT 18 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
556 AM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST TO WEST WINDS WILL BE OCCURRING TODAY WITH SOME GUSTS
IN THE 35 MPH RANGE POSSIBLE. WITH A STRONG STORM SYSTEM OVER THE
UPPER MIDWEST...THERE WILL BE A CHANCE OF THUNDERSTORMS MAINLY IN THE
AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS ACROSS EAST CENTRAL
KANSAS AND INTO CENTRAL MISSOURI MAY BE STRONGER IF ENOUGH SUNSHINE
OCCURS TO WARM TEMPERATURES INTO THE LOWER TO MIDDLE 70S. THESE
STORMS WOULD BE CAPABLE OF PRODUCING GUSTY WINDS ALONG WITH SMALL
HAIL. IN NORTHERN MISSOURI AND NORTHEAST KANSAS...THUNDERSTORMS MAY
BE MORE ISOLATED IN NATURE...BUT MAY GROW STRONG ENOUGH TO PRODUCE
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM MAY BRING THE THREAT FOR THUNDERSTORMS
AND HEAVY RAINFALL TO THE REGION ON SUNDAY NIGHT AND INTO EARLY
MONDAY. EXACT TIMING OF THIS STORM SYSTEM IS STILL UNCERTAIN AND
EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER THIS WEEKEND IN CASE
STORMS ARRIVE EARLIER THAN CURRENTLY ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PC

In the hours before

Local storm report, Oct 18, 2:09 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
209 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     1 E BUTLER              38.26N 94.32W
10/17/2007  E60.00 MPH       BATES              MO   PUBLIC

0330 PM     FLOOD            2 SSE KANSAS CITY       39.10N 94.54W
10/17/2007                   JACKSON            MO   PUBLIC

            WATER COVERING THE ROAD AT THE INTERSECTION OF 63RD ST
            AND WOODLAND IN KCMO. WATER WAS ALSO COVERING THE ROAD AT
            THE INTERSECTION OF 7TH AND PARALLEL IN KCK.

0345 PM     FLASH FLOOD      2 NE BONNER SPRINGS     39.07N 94.86W
10/17/2007                   WYANDOTTE          KS   EMERGENCY MNGR

            WATER IS OVER THE ROAD ON KANSAS HWY 32 AT 121ST. WEST
            MISSION CREEK IS FLOODING AS WELL. SANDBAGGING IS ALSO
            OCCURRING ALONG SPRING CREEK.

0405 PM     TORNADO          1 W CENTERVIEW          38.75N 93.86W
10/17/2007                   JOHNSON            MO   EMERGENCY MNGR

0600 PM     FLOOD            CLINTON                 38.37N 93.77W
10/17/2007                   HENRY              MO   TRAINED SPOTTER

            WATER ON ROAD EAST OF 8TH ST ON OHIO ST AND ON HWY 13
            NEAR CLINTON. CREEK ALSO SPILLING ONTO HWY 13...1-2 MI
            SOUTH INTO HENRY COUNTY ON HWY 13.

0600 PM     FLOOD            3 SE OLATHE             38.86N 94.78W
10/17/2007                   JOHNSON            KS   LAW ENFORCEMENT

            HIGH WATER CLOSED INTERSECTION OF 171ST AND LACKMAN

0606 PM     HAIL             1 N LA MONTE            38.79N 93.42W
10/17/2007  E0.88 INCH       PETTIS             MO   EMERGENCY MNGR

0609 PM     TSTM WND DMG     KIRKSVILLE              40.20N 92.58W
10/17/2007                   ADAIR              MO   LAW ENFORCEMENT

            TRAILER DAMAGED AND POWER POLES ARE DOWN ON NW SIDE OF
            KIRKSVILLE.

0610 PM     FLASH FLOOD      SWEET SPRINGS           38.96N 93.42W
10/17/2007                   SALINE             MO   EMERGENCY MNGR

            MANY STREETS AND HIGHWAY 40 ARE EXPERIENCING FLOODING

0615 PM     HAIL             8 NW SEDALIA            38.78N 93.34W
10/17/2007  E1.50 INCH       PETTIS             MO   EMERGENCY MNGR

0645 PM     TSTM WND DMG     BEVIER                  39.75N 92.56W
10/17/2007                   MACON              MO   PUBLIC

            HEN HOUSE BLOWN OVER

0700 PM     FLASH FLOOD      8 SW LEETON             38.50N 93.80W
10/17/2007                   HENRY              MO   LAW ENFORCEMENT

            FLOODING ON 13 HIGHWAY JUST SOUTH OF THE JOHNSON COUNTY
            LINE. ROAD COVERED BY MUD AND FLOOD DEBRIS. STANDING
            WATER ON 18 HIGHWAY.

1102 PM     TSTM WND GST     1 NW BOONVILLE          38.97N 92.76W
10/17/2007  E60.00 MPH       COOPER             MO   TRAINED SPOTTER

            ELECTRIC LINES DOWN IN THE CITY OF BOONVILLE.

1108 PM     TSTM WND DMG     BOONVILLE               38.96N 92.75W
10/17/2007                   COOPER             MO   LAW ENFORCEMENT

            WINDOW BLOWN OUT OF A DOWNTOWN BOONVILLE BUILDING. REPORT
            RELAYED BY LAW ENFORCEMENT.

&&

DDEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTFlash Flood WarningEAXAdair, Chariton, Howard, Linn, Macon, Randolph and 1 more6 hr
Oct 17, 7:38 PM CDTAreal Flood WarningEAXBuchanan, Clay, Clinton, Jackson, Platte6 hr
Oct 17, 9:09 PM CDTFlash Flood WarningEAXAdair, Schuyler6 hr
Oct 17, 10:15 PM CDTAreal Flood AdvisoryEAXAdair, Chariton, Grundy, Linn, Livingston, Mercer and 2 more6 hr
Oct 17, 10:16 PM CDTRiver Flood WarningEAXClay, Ray14 hr
Oct 17, 10:42 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis33 min
Oct 18, 5:03 AM CDTRiver Flood WarningEAXCooper, Saline21 hr
Oct 18, 5:03 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston29 hr
Oct 18, 6:20 AM CDTAreal Flood WarningEAXCarroll6 hr
Oct 18, 9:58 AM CDTRiver Flood WarningEAXChariton, Howard, Saline11 hr
Oct 18, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard11 hr

Nearby

River Flood Warnings in Missouri, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.